Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Gained weight after delivery, increased facial hair, mood changes, pain in ovarian area, diarrhea. Cyst?

User rating for this question
Very Good
Answered by

Practicing since : 1962
Answered : 693 Questions
I am 32 years old and a mother to 3. I am a white female, 5'8 and 250 lbs. Since I had my last child almost a year ago, I have had eevrral health issues. I gain weight regardless to how much I eat or do not eat. I have more facial hair than I had before especially under the chin/neck area. My moods are also very flighty. In the past couple months I have been having a pain in my lower right ovary area, normally a day or so before my period but it starts to hurt even when I pee. I have also been having diarrhea and headaches. I know that I have cysts ob my ovaries. When I was pregnant the doctor would sometimes have issues seeing certain things on the ultrasound because of the cyst. I also have liytle to no energy and always feel tired. Could this be my cysts or something else??
Posted Wed, 26 Sep 2012 in Vaginal and Uterus Health
Answered by Dr. Charles S Narasi 1 hour later
Hello, Ccn0000,
I am sure that your obstetrecian-gynecologist has examined
you and sent you for appropriate blood tests to make sure
you do not have any endocrine problems. You might need
to see an endocrinologist for further tests.
Diarrhea is also related to certain tumors that affect the colon.
Villous adenoma can cause problems with diarrhea.
Certain tumors that affect the parathyriod glands that are
around the kidneys can also cause similar problems.
I want to make sure that you get a complete thyroid blood
tests and also get a blood calcium and phosphorus levels
checked along with your protein levels.
If you have not had a CT-scan of your abdomen and pelvis,
I suggest you have thwt also.
Please followup with your doctor.
Wish you well.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor